MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) to report that a falsely depressed tacrolimus (tac) result was generated on a patient sample on a dimension exl 200 integrated chemistry system.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse verified system counter, checked the metering and flush of the sample syringe, replaced the tubing, checked the metering and tubing of the arm 2 syringe, performed alignments between the arm 2 to the heterogenous module (hm) vessel, and replaced the arm 2 ultrasonic mixer.The cause of the falsely depressed tac result is unknown.
 
Event or Problem Description
A falsely depressed tacrolimus (tac) result was generated on a patient sample on a dimension exl 200 integrated chemistry system.The erroneous result was not reported to physician.The sample was repeated on the same dimension exl 200 integrated chemistry system twice and both results recovered higher.The repeat results correlated with the patient¿s previous results and treatment status.The repeat results were reported to the physician, as the correct results.There is no known reports of patient intervention or adverse health consequences due to the falsely depressed tac result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr with the fda on 03-oct-2024.Additional information (17-sep-2024): in addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) replaced the sampler cable, sample syringes, and the tube between sample syringes, reagent (r2) probe, sample arm assembly, the solenoid in sample syringe section, the tube around the solenoid, the r2 transducer, the r2 syringes, and the tube around the r2 syringes.The cse also lubricated the sample syringe pump and sample arm shafts and adjusted the sample probe position and height.Additionally, the cse adjusted the r2 probe position, cleaned the quartz window, performed lamp calibration, aligned the arm alignment, and offset the mau.Then, the cse adjusted the sample probe and r2 probe positions and tested sample probe/r2 probe ultrasonic operation and liquid level detection.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00261 on 03-oct-2024 and the first supplemental mdr on 15-oct-2024.Additional information (13-mar-2025): siemens further evaluated the event and determined quality control recovery was within acceptable range on the day of the incident and prior to the incident.The customer did not report discordant results for other patient samples.There is no evidence of a reagent issue, photometer issue, water quality issue, or reagent/sample pipetting/delivery issues on the analyzer that contributed to the erroneous tacrolimus (tac) result.Siemens determined the photometric data demonstrates indications of sample integrity issues, which potentially contributed to the falsely depressed tac result.The investigation findings code in section h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
douglas stanton
511 benedict avenue
tarrytown, NY 10591
9142706592
MDR Report Key20357972
Report Number2517506-2024-00261
Device Sequence Number20654112
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/17/2024
03/13/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/15/2024
04/02/2025
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown